Never had so much side-effects in my life. Not a drug for me. Guess I’ll just have to stick with zyprexa.
Paranoia started with abilify? Ablify is a partial dopamine agonist.
Side effects after one day? What kind of side effects?
No, that started 2 days before the swich. Has nothing to do with the abilify.
Got nauseous, and my body got sick like I had the flu. Some spells of involuntary twitching in my cheek and hand, got super-thirsty, got really bad congitivte decline, got pains in my head that came in spells, irregular heartbeat and breathing. Discomfort in chest.
Was that a reaction to Abilify…or were you reading one of my jokes on this website.
I wouldn’t joke about something like this.
I just find it hard to believe that one single day on Abilify would cause all of these effects for you.
I get the Abilify injection every 3 weeks, and I’m fine for the most part.
Well, everybody is different with different genes etcetera. I obviously had a allergic reaction I guess. I think most of the symptoms I describe are mentioned as possibles in the abilify package pamphlet.
Same side effects happened to me when i used it abilify.i also read that it may harm impulse control mechanism seriously.just check google.
Yeah, I guess some people don’t tolerate it. Unfortunately I am one of them. I was hoping to get a positive change going, but at least I am stable on zyprexa so I guess I can’t complain. Well…it was worth a try.
Have you tried invega before.its really great medicine.i m using since 5 years without problem.nowadays im using trevicta which is 3 monthly injection.it raised my cholesterol but im really happy about my medicine.just looking after my cholesterol to eat healthy food and cholesterol it isn t much problem.
No, but thanks for the tip. I might wait a while before I try something again though. Have to come over the shock from yesterday.
Guess I’ll go outside the pharmacy with the rest of my abilify and try sell it. “ABILIFY…ONLY ONE PILL MISSING, HALF PRICE!” jk
Abilify gave me td, I had mouth and hand twitching too, it took a while to go away after I stopped taking it. I only took it for a couple weeks. I’m glad You’re listening to your body and stopping right away, you might be saving yourself from some trouble.
Latuda straight up made me want to end my life, in a powerful sense, after just a couple of days on it.
It’s different for everyone, some people definitely get serious side effects in a short amount of time. Others are fine on the same med. It’s weird like that.
Yeah, it’s true. I have been on zyprexa for over 10 years and tolerate it well. I do have some sideffects, but nothing serious. I might actually ask my doc to try go lower on the dose. That was kind of my plan B if this didn’t work out. I am doing 5mg now, but I would like to try 3,75mg and see if I get some negative symptom relief. I was actually on 2,5mg for a while, but that was borderline to positive symptoms and I didn’t get proper sleep on it, but 3,75 might just be enough.
I had to quit Abilify after 3 or 4 days. It gave me wicked akathisia and suicidal thoughts. One of the worst meds I’ve ever tried. I’d go psychotic again as opposed to having to take Abilify.
I had to call hospital on Abilify because couldnt breath normal.
Wow, I thought I was just unlucky, but apparently there are a quite a few people who have had issues with this med.
I wonder if that’s a combination of zyprexa still being in your system when abilify was added. Zyprexa’s half-life is 33 hours.